Tylenol Complete Cold, Cough & Flu Syrup  [180mL]

Tylenol Complete Cold, Cough & Flu Syrup

180mL
Price:
$12.89 
Estimated Delivery Date: 2 - 5 Business Days
Delivers By
Shop Canadian

For effective care of your cold, cough & flu symptoms, including mucus and phlegm, you want symptom relief you can trust so that you can get back to normal… whatever your normal is.


Trust the effective relief of Tylenol Complete Cold, Cough & Flu for your cold & flu symptoms. Tylenol Complete Cold, Cough & Flu provides you with the trusted relief you need. [APG-A-2511]


Product Features

  • For effective relief of: Nasal Congestion; Aches, Pains & Chills; Fever; Sore Throat Pain; Dry Cough; Headache; Thins & Loosens Mucus; Relieves Cough with Phlegm
  • Format: syrup
  • Dosage: Adult Use Only (12 years and older): Take 2 tbsp. (30mL) every 6 hours. Maximum of 8 tbsp. (120mL) per day
  • Medicinal Ingredients: Each 30mL/2 tablespoon dose contains: Analgesic: acetaminophen (extra strength) 1000 mg, Decongestant: pseudoephedrine hydrochloride 60 mg, Expectorant: guaifenesin 200 mg, Cough suppressant: dextromethorphan hydrobromide 30 mg
  • Non-Medicinal Ingredients: Alcohol, artificial sweetness enhancer, citric acid, D&C Red No. 33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.
  • Caution: Read the complete label before use and follow all directions. DO NOT USE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. Keep out of reach of children. This package contains enough medication to seriously harm a child. Use only on the advice of a doctor. Do not take more than the recommended dose. Overdose may cause nervousness, dizziness, sleeplessness or severe or possibly fatal liver damage. Consult a healthcare practitioner before use with other medications, including natural health products, prescription drugs, nonprescription drugs or if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, chronic lung disease, shortness of breath, asthma, glaucoma, an enlarged prostate or are elderly, pregnant, or breastfeeding. Do not use with a monoamine oxidase inhibitor (MAOI, e.g. drug for depression) or for 2 weeks after stopping the MAOI. Consult a healthcare practitioner if fever lasts more than 3 days, sore throat pain lasts more than 2 days, or symptoms last more than 5 days. If symptoms worsen, or are accompanied by a high fever (>38?C) or the production of thick yellow/green phlegm, talk to a doctor. Do not use if allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop.
  • In Case of Overdose: contact a doctor or Poison Control Centre immediately even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

All Rights reserved ©

Owner: Alliance Pharmacy Group Inc.

 
Alliance Pharmacy Group Inc. (WEST)
Serving: AB BC, NT, SK, YT
Toll Free Phone: 1-855-370-7979
Toll Free Fax: 1-855-295-7174
Monday - Friday: 9:00am - 5:00pm PST
21320 Gordon Way, Unit 165
Richmond, BC V6W 1J8
College of Pharmacists of
BC PharmaCare Code U62
Alliance Pharmacy Group Inc. (CENTRAL)
Serving: MB, SK, NU
Toll Free Phone: 1-866-318-0047
Toll Free Fax: 1-833-815-5756
Monday - Friday: 9:00am - 5:00pm CST
975 St. James Street
Winnipeg, MB R3H 0X2
College of Pharmacists of Manitoba
License #35367
Alliance Pharmacy Group Inc. (EAST)
Serving: NB, NL, NS, ON, PE
Toll Free Phone: 1-888-921-0466
Toll Free Fax: 1-877-835-8329
Monday - Friday: 8:30am - 5:00pm EST
20 Furbacher Lane, Unit 2
Aurora, ON L4G 6W1
Ontario College of Pharmacists
Certificates of Accreditation # 302111

Manager Shital Patel R.Ph.